I'm really confused. Sorry about the weird question to come but...
I had Cystitis in September, i went to the doctor, took antibiotics for a full course and then i was better. Then in October I got thrush which was treated with a tablet so I got better after that too.
Now, I'm getting similar pains to when I had cystitis so i have gotten my repeat antibiotics that I still had available to me from last time.
However, when I have urinated I have bled somewhat. Nowhere near as much as a period or anything (which i had 2 weeks ago). And sometimes if I don't bleed there's a sort of flakey skin looking substance I notice in the urine afterwards. It's hard to explain...but it makes me think omg thats from inside me! It's scary for me to look at. Is it just the antibiotics flushing out the infection? :confused:
I wondered if anyone has any idea as to what could be going on or if it is just cystitis again.
If anyone could help me I'd be ever so thankful!!!!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?